# SDR C2XA02TY165

- Difficulty date: November 5, 2002
- Submitted: November 6, 2002
- Operation: Air carrier
- Aircraft: N13975
- Make and model: Emb EMB-145LR
- Aircraft serial: 145163
- Aircraft time: 7,744 hours, 5,450 cycles
- System (JASC): 5542 · Rudder, Plate/Skin
- Part: Skin
- Part number: 12020808515
- Condition: Dented
- Location: Rudder
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A SCHEDULED 2-C INSPECTION,  MAINTENANCE FOUND A DENT IN NR 1 RUDDER, RT SIDE BETWEEN RIB 2890.0 AND 2601.0. THE AREA WAS CUT OUT AND A EXTERNAL DOUBLER WAS FABRICATED. DRILLED,ALODINED,PRIMED AND PAINTED AND INSTALL THE DOUBLER. ALL WORK WAS ACCOMPLISHED IAW GST 3254/02;EMB 145 SRM 51-40-02'03 CPM 5121-04-05-06. A/C WILL BE REL. UPON COMPLETION OF ALL WORK.
